# SDR ASAA0480544

- Difficulty date: October 30, 2004
- Submitted: January 12, 2005
- Operation: Air carrier
- Aircraft: N969AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53063
- Aircraft time: 44,051 hours, 21,851 cycles
- Engine: Pwa JT8D219
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 99359543
- Condition: Dented
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK- RT IB FLAP LOWER SURFACE IS DENTED 11.5 INCHES FROM T/E AND 19.25 INCHES FROM IB FAIRING SEAL.  REMOVED DAMAGED SECTION.  INSTALLED REPAIR DOUBLER IAW SRM.
